MAUDE Adverse Event Report: ABIOMED, INC. - 1220648 IMPELLA; TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP

ABIOMED, INC. - 1220648 IMPELLA; TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Catalog Number 2000171
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc, or its employees, that the report constitutes an admission that the product, abiomed inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The complainant reported a patient was implanted with an impella device for mechanical circulatory support.During support, the nurse called to report new intermittently alarming psnr alarm.Per report, patient is resting and still in bed.No additional details at this time.

Brand Name
IMPELLA
Common Device Name
TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Manufacturer (Section D)
ABIOMED, INC. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer (Section G)
ABIOMED EUROPE GMBH
neuenhofer weg 3
aachen
GM  
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
7817390590
MDR Report Key25072005
Report Number1220648-2026-07430
Device Sequence Number10748268
Product Code OZD
UDI-Device Identifier00813502012477
UDI-Public(01)00813502012477(17)281031(10)2031845
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2000171
Device Lot Number2031845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight71 KG
Patient EthnicityNon Hispanic
Patient RaceWhite